Convergence of non-symmetric diffusion processes on RCD spaces

Kohei Suzuki

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We construct non-symmetric diffusion processes associated with Dirichlet forms consisting of uniformly elliptic forms and derivation operators with killing terms on RCD spaces by aid of non-smooth differential structures introduced by Gigli (Mem Am Math Soc 251(11):1–161, 2017). After constructing diffusions, we investigate conservativeness and the weak convergence of the laws of diffusions in terms of a geometric convergence of the underling spaces and convergences of the corresponding coefficients.

Original languageEnglish
Article number120
JournalCalculus of Variations and Partial Differential Equations
Volume57
Issue number5
DOIs
Publication statusPublished - 2018 Oct 1

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Convergence of non-symmetric diffusion processes on RCD spaces'. Together they form a unique fingerprint.

Cite this